MathSciNet Relay Station
MathSciNet bibliographic data
MR2018583 (2005a:39003) 39A05
He, Zhimin On the existence of positive solutions of $p$-Laplacian difference equations. J. Comput. Appl. Math. 161 (2003), no. 1, 193–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement